Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Painful itching all over the body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   Hi Doctor
Doctor :  
How can I help you?

Doctor :  
Ok
User :   Sometimes, it starts itching all around the body since last one weak
Doctor :   Ok

User :   it itches on high like
Doctor :   Ok
User :   I don't stop untill the skin is bloodish
Doctor :   Ok

Doctor :  
Is this the first time it has happened?
User :   yes
Doctor :   Have you taken any medications?

User :   not till now
User :   but it's quiet painfull
Doctor :  
Ok
Doctor :  
This is a condition which you cannot ignore
User :   yes doctor
Doctor :  
Now you should report to a Physician or a Dermatologist at the earliest
Doctor :  
Meanwhile I shall suggest you a tablet and a lotion
Doctor :  
for temporary relief
User :   ok
Doctor :  
Take T.Loridin 10 mg twice daily for 3 days
Doctor :  
and Lactocalamine lotion for topical application
Doctor :  
2-3 times per day
Doctor :  
Continue with it
Doctor :  
till you personally consult the doctor
Doctor :  
Your symptoms shall come down with the above medications
Doctor :  
and later I would recommend you to report back to me after your doctor's consultation
Doctor :  
Are you getting it Gaurav?
User :   yes
User :   doctor is it looking like some kind of side effect of some medicine?
Doctor :   Is there any thing else I can help you with?

Doctor :   That is the reason, I wanted to report back to me after your doctor's consulation
Doctor :  
to figure out the cause
User :   As I was taking Ketanov tablet to overcome the toothpain
Doctor :   like it could be a drug, food, clothing, exposure to some allergen like pollen, etc
Doctor :  
Ok
Doctor :  
It is quite a possibility
Doctor :  
I hope you have discontinued it for now
Doctor :  
and do not continue
User :   yes I am having proper medication for that...
Doctor :   Ok

User :   from a dentist
Doctor :   Fine

Doctor :  
When were you taking that Keto medicine?
User :   till before 14 days nearly
Doctor :   Ok

Doctor :  
And just before the onset of this itching symptom
Doctor :  
had you taken any medication?
User :   no doctor.
Doctor :  
Ok
Doctor :   No issues

User :   one more thing to ask
Doctor :  
We shall discuss it in the next session
Doctor :  
Now you should take the medicines soon
Doctor :  
that is my concern
User :   may i ask?
Doctor :  
Sure
Doctor :  
You can proceed
Doctor :  
but it would be better for you to take the medicine first
Doctor :  
that is my intention
User :   I had 1 pimple in my cheek , for long time, but now it's over for that. but it has left a black mark behind
User :   is there any solution to remove that?
Doctor :   Yes it is possible

User :   how
Doctor :   Use a topical ointment

Doctor :  
Brite Next twice daily
User :   ok
Doctor :  
Is there any thing else I can help you with?
User :   thanks doctor.
User :   no more
User :   questions
Doctor :   Ok
Doctor :  
Do take the medicines for now
Doctor :  
and report back after you meet the doctor in person
User :   ok
Doctor :   Please fill the feedback form say done when done.



User :   done
User :   byee
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   ok
User :   sure
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor